# SDR REXA2013041200739

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 10,590 hours, 7,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP IN GALLEY AREA MISSING.  INSTALLED EMERGENCY LIGHT STRIP IN GALLEY IAW CRJ900 AMM 33-51-01.  OK FOR SERVICE.
